Urogynecology Expert Forum
Urogynecology
About This Forum:

Questions in the Urogynecology forum are answered by Bruce Crawford, MD, J. Kyle Mathews, MD, and other medical professionals and experts. Topics covered include overactive bladders, bladder pain, fallen/drooping bladder, bowel urgency, bowel prolapse, cystitis, incontinence, pain with intercourse, rectal prolapse, surgery, urinary urgency, and uterine prolapse.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Urogynecology

Hi,

I have been talking Oxtroy for the past 3 years for an over active bladder, the medicine works for the most part but whenever I try to lounge in the day, I can't because I am getting up every hour--literally to go to the rest room, and I am emptying my bladder like I have been drinking all day--which I purposely do not. I have been telling my  urologist this for years ( he is the 3rd doctor) they keep telling me there is not medical reason for this. That it must be in my head. I do not sit around thinking about urinating!  I also have extremely severe mentrual cramps,along with PMDD for which I just started taking YAZ for. I am wondering if there could be a connection? If so, please provide me or direct me where  I could get more info so that I can take this to my doctor and hopefully get some relief. By the way, I am 28 years old, never been preganant--if that helps...
Related Discussions
242593_tn?1313867921
If you are having to urinate a lot when you lie down, this may reflect a problem with fluid collecting in your legs and feet while you are standing up (due to gravity), then fluid runs into your kidneys and is excreted when you lie and put your feet up. How many times are you voiding in the night time? Also, you are young, never pregnant, and sound like you are healthy, I am not sure why you need to be on an anticholinergic like oxytrol. You should get an evaluation by an internal medicine physician, with focus on your cardiovascular system and kidney function.

Dr. Hoyte
6 Comments
Blank
Avatar_n_tn
Abby443 - Yaz has a potassium sparing diuretic in it - basically it makes you have to pee all the time, especially around the time of your period. They add it in to help reduce bloating - I was on it for 10 months and just stopped taking it last week due to the frequent urination and other annoying side effects that would not disappear. Google "Yaz & frequent urination" and you'll find other people's experience with this pill.
Blank
Avatar_n_tn
Thank you for the response, I will be researching an internal medicine doctor in my area.
Blank
Avatar_n_tn
Thank you for the response, I will be researching an internal medicine doctor in my area.
Blank
Avatar_n_tn
Thanks for the reponse, but my bladder issues have been going on for over 3 years, and I have been only been on  YAZ for less than 3 months. Thanks though..
Blank
Avatar_n_tn
Opps, forgot to answer the question. How often I go at night depends on my diet, if I do not eat chocolate --which is very difficult for me not to do,-- I will go on average at least twice a night, with chocolate, 4 to 5 or more. But during the day, it is much worst only if I am in the bed all day trying to relax --on a Sunday or something. I can not have chocoate for a week, and I will still go every single hour. It drives me crazy, what you said about my legs is the 1st information I have had that could hopefully lead me to some results. I will keep you posted. Thank again, I feel a little less like a freak to have an idea of what it could be....
Blank
Continue discussion Blank
This Forum's Experts
1344197_tn?1392822771
J. Kyle Mathews, MD, DVMBlank
Plano Urogynecology Associates
Plano, TX
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank